# SDR DALA2018040202160

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 11,010 hours, 4,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, SAW OUTSIDE OF ACFT, BETWEEN VENTURI AND WINDSCREEN A PUFF OF SMOKE.  AT APPROXIMATELY 90KTS A UNIQUE ODOR WAS NOTED IN THE COCKPIT.  MAINTENANCE OPERATED LEFT, RIGHT WINDSHIELD WIPER MOTORS, CHECKED GOOD. WEATHER RADAR TESTED GOOD.  NO VISIBLE WINDSHIELD HEAT DAMAGE.  INSPECTED SIX DISPLAYS, TWO CDUS,  NO DAMAGE PRESENT IAW FIM 21-00 TASK 806. INSPECTED FWD AND MAIN AVIONICS COMPARTMENTS, NO ODORS PRESENT. IAW AMM 31-62, AND AMM 79-00-00.
